Go Back   Old Project Avalon Forum (ARCHIVE) > Project Avalon Forum > Project Avalon > Health / Alternative Medicine

Notices

Reply
 
Thread Tools Display Modes
Old 10-15-2009, 07:54 AM   #1
Greenberet
Avalon Senior Member
 
Join Date: Apr 2009
Location: Spain
Posts: 85
Default Disabled 10 days AFTER This year´s vaccination

Sad,


She says she received the vaccine to earn points for her work health plan that gives perks for each level of wellness that is attained. It was not until ten days after she received the shot that she began to experience flu-like symptoms.

Her physical therapist at Johns Hopkins Hospital say she is suffering from dystonia, a neurological movement disorder where sustained muscle contractions cause body jerks, and abnormal or repetitive movements.

Source:
Loudoun Times-Mirror -- The Flu, & a 'Shot to the System'
http://loudountimes.com/
Greenberet is offline   Reply With Quote
Old 10-15-2009, 08:18 AM   #2
peaceandlove
Avalon Senior Member
 
Join Date: Sep 2008
Location: Turtle Island
Posts: 2,776
Default Re: Disabled 10 days AFTER This year´s vaccination

Thanks Greenberet,

Here is the direct link to the article.

http://loudountimes.com/news/2009/oc...u-shot-system/
peaceandlove is offline   Reply With Quote
Reply

Tags
disabled, vaccine

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT. The time now is 12:11 AM.


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
Project Avalon